On the consistency of reward allocation rules in sequencing situations

J.P.M. Suijs, H.J.M. Hamers, S.H. Tijs

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

200 Downloads (Pure)
Original languageEnglish
Title of host publicationTen Years LNMB
EditorsW.K. Klein Haneveld, O.J. Vrieze, L.C.M. Kallenberg
Place of PublicationAmsterdam
PublisherCentre for Mathematics and Informatics (CWI)
Pages223-232
Number of pages9
ISBN (Print)906196475X
Publication statusPublished - 1997

Publication series

NameCWI Tract
Number122

Cite this

Suijs, J. P. M., Hamers, H. J. M., & Tijs, S. H. (1997). On the consistency of reward allocation rules in sequencing situations. In W. K. Klein Haneveld, O. J. Vrieze, & L. C. M. Kallenberg (Eds.), Ten Years LNMB (pp. 223-232). (CWI Tract; No. 122). Amsterdam: Centre for Mathematics and Informatics (CWI).
Suijs, J.P.M. ; Hamers, H.J.M. ; Tijs, S.H. / On the consistency of reward allocation rules in sequencing situations. Ten Years LNMB. editor / W.K. Klein Haneveld ; O.J. Vrieze ; L.C.M. Kallenberg. Amsterdam : Centre for Mathematics and Informatics (CWI), 1997. pp. 223-232 (CWI Tract; 122).
@inbook{72fc3d7749bf476fa6e67f5639e0e915,
title = "On the consistency of reward allocation rules in sequencing situations",
author = "J.P.M. Suijs and H.J.M. Hamers and S.H. Tijs",
note = "Pagination: 9",
year = "1997",
language = "English",
isbn = "906196475X",
series = "CWI Tract",
publisher = "Centre for Mathematics and Informatics (CWI)",
number = "122",
pages = "223--232",
editor = "{Klein Haneveld}, W.K. and O.J. Vrieze and L.C.M. Kallenberg",
booktitle = "Ten Years LNMB",

}

Suijs, JPM, Hamers, HJM & Tijs, SH 1997, On the consistency of reward allocation rules in sequencing situations. in WK Klein Haneveld, OJ Vrieze & LCM Kallenberg (eds), Ten Years LNMB. CWI Tract, no. 122, Centre for Mathematics and Informatics (CWI), Amsterdam, pp. 223-232.

On the consistency of reward allocation rules in sequencing situations. / Suijs, J.P.M.; Hamers, H.J.M.; Tijs, S.H.

Ten Years LNMB. ed. / W.K. Klein Haneveld; O.J. Vrieze; L.C.M. Kallenberg. Amsterdam : Centre for Mathematics and Informatics (CWI), 1997. p. 223-232 (CWI Tract; No. 122).

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

TY - CHAP

T1 - On the consistency of reward allocation rules in sequencing situations

AU - Suijs, J.P.M.

AU - Hamers, H.J.M.

AU - Tijs, S.H.

N1 - Pagination: 9

PY - 1997

Y1 - 1997

M3 - Chapter

SN - 906196475X

T3 - CWI Tract

SP - 223

EP - 232

BT - Ten Years LNMB

A2 - Klein Haneveld, W.K.

A2 - Vrieze, O.J.

A2 - Kallenberg, L.C.M.

PB - Centre for Mathematics and Informatics (CWI)

CY - Amsterdam

ER -

Suijs JPM, Hamers HJM, Tijs SH. On the consistency of reward allocation rules in sequencing situations. In Klein Haneveld WK, Vrieze OJ, Kallenberg LCM, editors, Ten Years LNMB. Amsterdam: Centre for Mathematics and Informatics (CWI). 1997. p. 223-232. (CWI Tract; 122).